# SDR ASAA2015041211303

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,557 hours, 8,756 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 2 ENGINE ECONOMIC FAULT 73-31372 ON LEG 2 & 10. UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW AMM 77-21-01-200-801-F00.  FOUND RESISTANCE TO S4 PROBE MEASURING EXCESSIVE RESISTANCE.  R & R S4 49.5 EGT PROBE IAW AMM 77-21-01. CLEANED EGT HARNESESS IAW AMM 77-21-00. OPS CHECKED IAW AMM 73-21-00-700-804-F00.  EEC TEST PASSED.  NO FAULTS INDICATED.
